MathSciNet Relay Station
MathSciNet bibliographic data
MR2574940 35J62 (35B40)
Manfredi, J. J.; Rossi, J. D.; Urbano, J. M. Limits as $p(x)\to\infty$ of $p(x)$-harmonic functions. Nonlinear Anal. 72 (2010), no. 1, 309–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement